ITEM METADATA RECORD
Title: On univariate extreme value statistics and the estimation of reinsurance premiums
Authors: Vandewalle, B ×
Beirlant, Jan #
Issue Date: 2006
Publisher: Elsevier science bv
Series Title: Insurance mathematics & economics vol:38 issue:3 pages:441-459
Abstract: In this paper, we consider the estimation of insurance premiums for excess-of-loss reinsurance policies in excess of a high retention level. Special attention is paid to Wang's premium principle and heavy-tailed distributions. for which estimators of small exceedance probabilities allow the estimation of reinsurance premiums. Next to the construction of estimators, we also consider the corresponding asymptotic results and illustrate the finite sample behavior through a real insurance application as well as simulations. (c) 2005 Elsevier B.V. All rights reserved.
URI: 
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science